Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What does negative pregnancy test, delayed periods with cramps and white discharge indicate ?

5 days delayed. took a PT 2 days after missed period but a negative. Am i pregnant? Hello, I m 17 years old and i sort of curious. I had sex on the day i was due to have my menstruation but as i didn t have my regular cycle, i had sex. we were using the withdrawal method but i am not so confident in him. i am 5 days delayed. 2 days after our sex, i had a HPT which turned out negative. i had cramps a 2 days ago and daily white discharge. Am i pregnant? Thanks a LOT!
Asked On : Sun, 25 Dec 2011
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi paru
you are unlikely to be pregnant as u say that u had sex on the day of your expected menses
your symptoms of cramps and wdpv suggest that u might have periods any time
always use condoms as they protect against pregnancy and more important against infections
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor